# SDR SWAA2023120824367

- Difficulty date: November 22, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 34,424 hours, 16,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN L/H BULLNOSE EMERGENCY LIGHTS INOP<[01] R&R M2335 POWER SUPPLY BATTERY PACK IAW AMM 33-51-06. OPS CHECK GOOD IAW AMM 33-51-06.
